# SDR AALA202212123946

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 39,861 hours, 15,852 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P5382
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF, DURING CLIMB  A DIRTY / MUSTY ODOR IN THE FRONT AND REAR OF THE AIRCRAFT WAS REPORTED. THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. NOTE: NO EMERGENCY WAS DECLARED.  MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU.   (OPEN)
